Advertisement -- Learn more about ads on this site.


    MRSKATEDUVALL   66,585
SparkPoints
60,000-79,999 SparkPoints
 
 

tarrot reading card and a manic episode..


Saturday, February 23, 2013

yesterday, I was perusing the Spokane public market, and this hippie lady asked if I wanted a free one card tarrot reading. I said sure ( free was the key word). I pulled the magic prayer card and she proceeded to tell me that not all prayers work, that you have to empty yourself of all your demons, give freely of yourself and then the prayers would be answered. Then, later that night, when I was having a bad episode, I stumbled on my prayers, and thought, is there truth here, do I not give freely of myself, am I holding something back, which prevents me from healing? It brought me back to a episode last year, when I went for healing at church, and then later, wouldn't go up again, out of fear and embarrassment. Maybe I am holding something back. I know I want to be healthy. When I have a bad manic night, my muscles cramp and ache and I feel like I am going to explode if I don't move or twitch. I usually move to the kitchen. My unhealthy habit is to think that food would solve this, so I eat something. Then I think, If I could just sleep, so I try sleep medication. Last night this found me stoned, bloated and full and still twitching... I tried to regulate my breathing, and then I started to panic that I couldn't breathe right. I tired the recite the lords's prayer, and the rosary, but keep getting interrupted by the twitching sensation. Finally, the sleep meds kicked in and I was able to sleep. I hate being bi-polar, with manic episodes. I have being diabetic, because high blood sugar can cause the same cramping sensation. I hate having raging PMS, which can cause the eating behavior which leads to the cramping high blood sugar, manic feeling. It's all rolled into a big complicated mess that is me. What to do tonight, so that the manic feeling doesn't start? Not eat. Check blood sugar. Not take sleep meds, stay up and watch tv or play the WII but do something so that the twitching behavior doesn't start. Decrease the med that might be causing the twitching behavior. and track this all so I have good information for my next medication appointment.
SHARE

Member Comments About This Blog Post:
LANAHAUTH21 2/24/2013 5:32PM

  Wow! Lord please help this lady.

Report Inappropriate Comment
GRANDMAMAOF3 2/24/2013 5:21PM

    I hope you feel better soon. Keep a journal of what's going on and maybe you can recognize triggers, feelings or behaviors that start, ease and get rid of them respectively.
Have a peaceful night.

Report Inappropriate Comment
LADYVOLSFAN1954 2/24/2013 12:26AM

    I am bipolar too. I hate manic episodes. I hope you can figure out the twitching. Have you started different meds? Keep track so you can dicuss this at your appointment. Good luck.

Report Inappropriate Comment
EVWINGS 2/23/2013 9:13PM

    I'm sorry you are going through all of this. I, too, am bipolar. I have more of the depression episodes than the manic, but neither one is very good for anyone!! Hang in there and keep on recording everything to give your doctor.

Report Inappropriate Comment
NORASPAT 2/23/2013 8:26PM

    Keep track of your symptoms, your mood, your food, when and where it happened and your Blood sugars.
Keep it simple and give it to the Dr so he has all the symptoms and you do not have to sit and try to remember it.

Medications list should he there too AND anything over the counter. There could be interactions.
Take care and call for the appointment if you do not have a follow up. HUGS Pat in Maine.
emoticon emoticon emoticon emoticon

Report Inappropriate Comment
BABYSOX 2/23/2013 2:15PM

    Wishing you well and a better day today.

Report Inappropriate Comment
TREATL 2/23/2013 2:01PM

    I'm sorry that you have been tormented by muscle twitching. As a nurse, I am aware of at least three potential causes: anxiety, medication side effects and/or interactions, and metabolic problems--such as a blood calcium deficiency. In addition, there may be other potential causes. I would recommend that you see your psychiatrist as soon as possible, so you can end your twitch suffering soon.
Here's the URL for an article on chronic muscle twitching by Dr. Andrew Weill:

http://www.drweil.com
/drw/u/id/QAA400171

My thoughts and prayers are with you.
---Lynne

Report Inappropriate Comment
JOYOUS1917 2/23/2013 1:39PM

    I understand what you are going through...I have experienced some of it myself....will email you. emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by MRSKATEDUVALL